# SDR A6WA202206098190

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 42,229 hours, 40,292 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Warning Message
- Component: Prox Sensor, Eldec
- Component part number: 864202
- Stage of operation: TO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED GEAR DISAGREE WARNING WHEN SELECTING GEAR UP. APPROX 6 SECONDS AFTER GEAR SELECTION. ALSO RECEIVED NOSE DOOR WARNING   MESSAGE. AFTER OPERATING MANUAL RELEASE, RECEIVED A/SKID IB AND PARKING  BRAKE SOV. NO ICING, TURBULENCE OR EXCESSIVE MOVEMENT.ALL HYD PARAMETERS WERE NORMAL. WHEN MALFUNCTION OCCURED 1,2, AND 3B WERE IN AUTO. NO EMERGENCY DECLARED  ***AIRCRAFT REMOVED FROM SERVICE **** ADJUSTED NLG PROX SENSOR PCF14GA IAW AMM 32-61 OPS CHECK GOOD.
